# SDR SWAA2019032731116

- Difficulty date: March 12, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144A7711
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE WEB AROUND THE STIFFENING BEAD CRACKED AT BS 665, RBL 40.  REPAIRED HORIZONTAL PRESSURE WEB IAW SRM.
